# SDR USAASB98190

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: MS24266R16B24SN
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - FOUND AFT SECTIN OF FLOOR EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPAIRED WIRING AND REPLACED A CANNON PLUG ON THE AFT SECTION OF THE TRACK LIGHTING.  (M)
